# SDR WRNA201200011

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N950AR
- Make and model: Doug MD-11F
- Aircraft serial: 48461
- Aircraft time: 69,066 hours, 15,766 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD NR 3 FAIL DURING CRUISE, FL380 20 MIN FROM SVMI.  AIRCRAFT RETURNED TO AIRFIELD, LANDING NORMAL.  MX FOUND PIPE ASSY BROKEN, TO HORIZONTAL STAB TRIM MOTOR NR 1.  REMOVED AND REPLACED HYD LINE IAW 27-43-04.  PERFORMED SYSTEM TEST AND FUNCTIONAL TEST OF HORIZ STAB HYD OP'S AND TRIM IAW 27-40-00.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
